Alert archive / Florida / Small Craft Advisories in 2025

Small Craft Advisory 49, NWS Melbourne, FL

December 10, 2025

NWS Melbourne, FL issued this small craft advisory at Dec 10, 2025, 2:42 AM EST. It took effect at Dec 11, 2025, 1:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2025, 2:42 AM EST (07:42 UTC)
In effect from
Dec 11, 2025, 1:00 AM EST
Expired
Dec 11, 2025, 7:00 PM EST
In force
18 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

878 
WHUS72 KMLB 100742
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
242 AM EST Wed Dec 10 2025

AMZ570-572-575-120000-
/O.NEW.KMLB.SC.Y.0049.251211T0600Z-251212T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
242 AM EST Wed Dec 10 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts up to 25 
  knots and seas 4 to 7 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 1 AM to 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
607 
WHUS72 KMLB 101839
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
139 PM EST Wed Dec 10 2025

AMZ570-572-575-120000-
/O.CON.KMLB.SC.Y.0049.251211T0600Z-251212T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
139 PM EST Wed Dec 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts of 25 to 30 
  knots and seas 5 to 8 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 1 AM to 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 2:26 AM EST, 16 minutes earlier. Its key messages:

  • Issued at 226 AM EST Wed Dec 10 2025
  • Offshore flow develops today but poor boating conditions will continue in the Gulf Stream. Conditions deteriorate in the Gulf Stream by Thu behind the next cold front.
  • Mostly dry weather is expected to continue through Sat, with coldest temperatures Thursday night dropping into the 40s most areas.
Area forecast discussion, Dec 10, 2:26 AM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
226 AM EST Wed Dec 10 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 226 AM EST Wed Dec 10 2025

- Offshore flow develops today but poor boating conditions will
  continue in the Gulf Stream. Conditions deteriorate in the Gulf
  Stream by Thu behind the next cold front.

- Mostly dry weather is expected to continue through Sat, with
  coldest temperatures Thursday night dropping into the 40s most
  areas.

&&

.DISCUSSION...
Issued at 226 AM EST Wed Dec 10 2025

Today-Saturday... High pressure weakens locally today as a cold
front moves into the eastern U.S. The front is forecast to pass
central Florida Thursday with high pressure then rebuilding into
late week. Past XMR soundings have shown a persistent layer of low
level moisture below 700mb. This low level moisture column is
forecast to slowly erode today allowing low clouds to clear. A
drying trend continues Thursday as northerly winds develop behind
the cold front. Outside of a few sprinkles early today, there is
no mentionable precip forecast through late week. Afternoon highs
near to just below seasonal today fall below average Thursday,
ranging the mid 60s north of Orlando with upper 60s and lower 70s
further south. This cool down will be brief as the area of high
pressure rebuilds, and highs reach the mid to upper 70s across
much of central Florida by Saturday. Lows in the mid 40s to low
50s Thursday morning cool into the low to mid 40s across the
interior Friday morning with mid to upper 40s spreading much of
the coast and across Martin county. Lows nudge back into the upper
40s and low 50s for most areas Saturday morning.

Sunday-Tuesday... The next cold front is forecast to pass the area
late Sunday night or early Monday, and a strong area of high
pressure is expected to quickly build in its wake. Increasing
moisture from the south will allow low rain chances to return
Sunday, primarily across Okeechobee and the Treasure Coast counties.
Breezy northeast winds increase Monday behind the front with
isolated to scattered showers forecast along the coast. Highs
continue above average Sunday, ranging the mid to upper 70s. Cooler
air builds Monday and Tuesday with afternoon temperatures falling
into the low to mid 70s, but areas north of Orlando may only top out
in the upper 60s Monday. Mid to upper 50s on Sunday morning fall
into the low to mid 50s across much of the area Monday and Tuesday
mornings. Slightly warmer along the coast and across Martin county.

&&

.MARINE...
Issued at 226 AM EST Wed Dec 10 2025

Small craft should exercise caution across the offshore waters
today for seas up to 6 ft in the Gulf Stream. Light offshore winds
increase 15-20 kts tonight, further increasing 20-25 kts offshore
Volusia and offshore Brevard as a cold front approaches the
waters. Winds then shift north-northwest behind the front early
Thursday. Hazardous conditions build across the Gulf Stream
tonight with seas increasing up to 7 ft. A Small Craft Advisory
has been issued for all offshore zones beginning 1 AM Thursday.
North-northwest winds diminish to 10-15 kts Thursday evening,
becoming light and variable Friday as high pressure rebuilds
across the waters. Seas up to 6 ft linger across the Gulf Stream
Thursday night before favorable boating returns across the local
Atlantic waters late week and into the weekend. Outside of widely
isolated showers across the waters today, mostly dry conditions
are forecast through the remainder of the week.

&&

.AVIATION...
(06Z TAFs)
Issued at 1250 AM EST Wed Dec 10 2025

High pressure just to the north will settle southward across the
area today bringing drier air with it. Mainly VFR thru the TAF
period with lingering MVFR CIGs, particularly LEE-DAB and around
SUA thru 09Z or so. Cannot rule out brief --SHRA (sprinkles) at
coastal terminals. Drier air gradually works southward Wed. Winds
become westerly Wed ahead of next frontal boundary with speeds not
more than 10 knots so no significant crosswind forecast for MCO.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  50  65  43 /  10   0   0   0
MCO  71  52  66  45 /  10   0   0   0
MLB  74  52  69  48 /  10   0   0   0
VRB  76  50  70  48 /  10   0   0   0
LEE  69  50  65  42 /  10   0   0   0
SFB  72  50  66  44 /  10   0   0   0
ORL  71  52  66  45 /  10   0   0   0
FPR  77  50  71  47 /  10   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 1 AM to 7 PM EST Thursday for AMZ570-
     572-575.

&&

DISCUSSION...Law
AVIATION...Kelly

Nearby

Small Craft Advisories in Florida, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.